| Model Number |
180-01-54 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): ceramic head (cn: unk, sn# (b)(4)), 54 liner (cn: 130-36-52, sn: unk), alteon ha stem sz 7 (cn: 190-30-07 / sn# (b)(4)).
Event or Problem Description
Revision of the left tha because the stem was loose.The cup was well fixed but he wanted to adjust the version a bit, so he pulled the shell as well.The index surgery date was (b)(6) of 2018, however i did not have a date.
Additional Manufacturer Narrative
Section h10: (h3) the evaluation is pending.(d11) concomitant devices: ceramic head (sn# (b)(6).54 liner (cat# 130-36-52).Intergrip shell (cat# 180-01-54).No information provided in the following section(s): a5, b6, d4 (serial number, and exp date) and h4.The following section(s) have additional info; d4 (expire date and udi number), g4, g5, g7, h1, and h2.Section h11: corrections made in the following section(s): (d1) brand name.(d2) product code and common device name.(d4) catalog number and udi number.
Event or Problem Description
As reported, this 65 y/o male who weighed 169 lbs, was initially implanted with a left tha in (b)(6) 2018.A revision was scheduled due to the stem was loose.The cup was well fixed but the surgeon wanted to adjust the version a bit, so he pulled the shell as well.Patient was last known to be in stable condition following the event.Devices are not available for return per hospital policy.All available information has been received at this time.Ceramic head (sn# (b)(6).54 liner (cat# 130-36-52).Intergrip shell (cat# 180-01-54).
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely the result of failure to obtain initial osseointegration between the bone and proximal femoral stem.This may have been a combination of surgical technique, patient rehabilitation, or other contributing factors; however, this cannot be confirmed as the device was not returned for evaluation and no other first-hand details were provided.(d11) concomitant devices: ceramic head (sn#(b)(4).54 liner (cat# 130-36-52) integrip shell (cat# 180-01-54) no information provided in the following section(s): a5, b6, d4 (serial number, and exp date) and h4.